MathSciNet Relay Station
MathSciNet bibliographic data
MR559194 65N20 (65F10)
Hackbusch, Wolfgang Convergence of multigrid iterations applied to difference equations. Math. Comp. 34 (1980), no. 150, 425–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement